MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRIFXQA+ W/#4OC C1; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US MICRIFXQA+ W/#4OC C1; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 212045
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: the complaint device was received and evaluated.Visual observation reveals that the distal end of the inserter shaft is bent.Also, the anchor is off the inserter but held in place by the suture.The suture was still intact and was not frayed or cut.This complaint can be confirmed.No further procedural details were provided that could determine a root cause for the reported failure.A dhr review has been conducted and the results indicate that this batch of product was processed without any incident and therefore there is no evidence of manufacturing anomalies on the paperwork reviewed.A manufacturing investigation was conducted since the failure occurred out of package and the manufacturing process was performed according to the procedures without any issue.A review into the depuy synthes mitek complaints system revealed one similar complaint for this lot of devices that were released to distribution.At this point in time, no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This report is being filed as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported from (b)(6) that at pre-surgery, it was observed that the cap on the micrifxqa+ w/#4oc c1 was found detached from the rod.It was further reported that the rod tip was bent when the device was retrieved from the package.The incident did not cause a delay in the surgery.There was no patient involvement.There were no reports of injury, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should be become available, a supplemental medwatch will be submitted accordingly.

Brand Name
MICRIFXQA+ W/#4OC C1
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8994986
Report Number1221934-2019-58254
Device Sequence Number16212280
Product Code MAI
UDI-Device Identifier10886705001903
UDI-Public10886705001903
Combination Product (Y/N)N
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number212045
Device Lot NumberL384716
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2017
Initial Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1